# SDR SWIA2020080451604

- Difficulty date: July 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL PANEL CORRODED AT 7EA. LOCATIONS BETWEEN FS 409+128 AND FS 559.   REPAIRED LH FLOOR SILL PANEL AT 7EACH LOCATIONS IAW REO.
